# SDR AALA200910596

- Difficulty date: January 6, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 60,255 hours, 31,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5016
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY AB5-4 FOR EMERGENCY LIGHT WEAK.  REMOVED AND REPLACED BATTERY.
